RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 1, Pages 3–22 (Mi izv577)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-extendible finite polycycles

M. Deza, S. V. Shpektorov, M. I. Shtogrin


Abstract: We give a fairly simple proof of a result announced in [2] that there are only seven non-extendible finite $(r,q)$-polycycles: the tetrahedron without a face, the cube without a face, the octahedron without a face, the dodecahedron without a face, the icosahedron without a face, the split-vertex octahedron and the split-vertex icosahedron.

DOI: https://doi.org/10.4213/im577

Full text: PDF file (589 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:1, 1–18

Bibliographic databases:

Document Type: Article
UDC: 514.17+519.17
Received: 02.08.2005

Citation: M. Deza, S. V. Shpektorov, M. I. Shtogrin, “Non-extendible finite polycycles”, Izv. RAN. Ser. Mat., 70:1 (2006), 3–22; Izv. Math., 70:1 (2006), 1–18

Citation in format AMSBIB
\Bibitem{DezShpSht06}
\by M.~Deza, S.~V.~Shpektorov, M.~I.~Shtogrin
\paper Non-extendible finite polycycles
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 1
\pages 3--22
\mathnet{http://mi.mathnet.ru/izv577}
\crossref{https://doi.org/10.4213/im577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2212432}
\zmath{https://zbmath.org/?q=an:1103.05025}
\elib{http://elibrary.ru/item.asp?id=9251692}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/IM2006v170n01ABEH002301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237779300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744827085}


Linking options:
  • http://mi.mathnet.ru/eng/izv577
  • https://doi.org/10.4213/im577
  • http://mi.mathnet.ru/eng/izv/v70/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:231
    Full text:98
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019